# SDR DHL99707003

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE GEAR GREEN LIGHT EXTINGUISHED WITH THE LANDING GEAR LEVER DOWN, NO RED LIGHTS.  CYCLED GEAR, NOSE GEAR GREEN LIGHT CAME ON.  JACKED ACFT NOSE, OPERATED NOSE GEAR THRU 6 EXTENSIONS AND RETRACTIONS.  ALL LIGHTS OPERATED PROPERLY.  CLEANED BOTH CANNON PLUGS IAW MM 31-26-11.  GROUND CHECK OK.
